# SDR 20000518SH001

- Difficulty date: April 4, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 3,652 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002107
- Part serial: 008251123
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REJECTED NEW OUT-OF-BOX.  SUSPECT Y2K SOFTWARE PROBLEM.  INSTRUMENT PANEL 'BLACKED-OUT' UPON INITIALIZATION OF IIDS (AIRCRA STARTUP).  REPLCAED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
